Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 18, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 16, 2014, 4:40 PM CDT for Cuming County, Thurston County, Wayne County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 4:40 PM CDT (21:40 UTC)
- Expired
- Jun 16, 2014, 5:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Cuming County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:44 PM CDT | TORNADO | 5 W Pender, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:07 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -485 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
361
WFUS53 KOAX 162140
TOROAX
NEC039-173-179-162215-
/O.NEW.KOAX.TO.W.0018.140616T2140Z-140616T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
440 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...
NORTH CENTRAL CUMING COUNTY IN NORTHEAST NEBRASKA...
NORTHWESTERN THURSTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 515 PM CDT
* AT 439 PM CDT...A CONFIRMED TORNADO WAS LOCATED 8 MILES NORTH OF
WISNER...OR 27 MILES EAST OF NORFOLK...MOVING NORTHEAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THE TORNADO WILL BE NEAR...
WAKEFIELD AND PENDER AROUND 455 PM CDT.
EMERSON AROUND 510 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
THURSTON.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 162 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4212 9641 4207 9673 4206 9693 4210 9701
4227 9689 4226 9673 4228 9672 4228 9654
TIME...MOT...LOC 2139Z 234DEG 27KT 4211 9690
TORNADO...OBSERVED
HAIL...1.75IN
$$
BOUSTEAD4 follow-up statements
275
WWUS53 KOAX 162150
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
450 PM CDT MON JUN 16 2014
NEC039-162159-
/O.CAN.KOAX.TO.W.0018.000000T0000Z-140616T2215Z/
CUMING NE-
450 PM CDT MON JUN 16 2014
...THE TORNADO WARNING FOR NORTH CENTRAL CUMING COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY AFTERNOON
FOR SOUTHWEST IOWA AND NORTHEAST NEBRASKA.
LAT...LON 4218 9646 4211 9673 4211 9688 4217 9696
4227 9689 4226 9673 4228 9672 4228 9654
TIME...MOT...LOC 2149Z 217DEG 24KT 4217 9684
$$
NEC173-179-162215-
/O.CON.KOAX.TO.W.0018.000000T0000Z-140616T2215Z/
WAYNE NE-THURSTON NE-
450 PM CDT MON JUN 16 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN WAYNE AND NORTHWESTERN THURSTON COUNTIES...
AT 449 PM CDT...A CONFIRMED TORNADO WAS LOCATED ABOUT 7 MILES SOUTH
OF WAKEFIELD...OR 28 MILES SOUTH OF PONCA...MOVING NORTHEAST AT 25
MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
WAKEFIELD AROUND 500 PM CDT.
EMERSON AROUND 510 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4218 9646 4211 9673 4211 9688 4217 9696
4227 9689 4226 9673 4228 9672 4228 9654
TIME...MOT...LOC 2149Z 217DEG 24KT 4217 9684
TORNADO...OBSERVED
HAIL...1.75IN
$$
BOUSTEAD458
WWUS53 KOAX 162156
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT MON JUN 16 2014
NEC173-179-162215-
/O.CON.KOAX.TO.W.0018.000000T0000Z-140616T2215Z/
WAYNE NE-THURSTON NE-
456 PM CDT MON JUN 16 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EAST
CENTRAL WAYNE AND NORTHWESTERN THURSTON COUNTIES...
AT 456 PM CDT...A CONFIRMED TORNADO WAS LOCATED ABOUT 3 MILES SOUTH
OF WAKEFIELD...OR 24 MILES SOUTH OF PONCA...MOVING NORTH AT 35 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
WAKEFIELD AROUND 500 PM CDT.
EMERSON AROUND 505 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4218 9646 4211 9673 4216 9686 4222 9693
4227 9689 4226 9673 4228 9672 4228 9654
TIME...MOT...LOC 2156Z 187DEG 33KT 4223 9684
TORNADO...OBSERVED
HAIL...1.75IN
$$
BOUSTEAD304
WWUS53 KOAX 162208
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
508 PM CDT MON JUN 16 2014
NEC179-162217-
/O.CAN.KOAX.TO.W.0018.000000T0000Z-140616T2215Z/
WAYNE NE-
508 PM CDT MON JUN 16 2014
...THE TORNADO WARNING FOR EAST CENTRAL WAYNE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY AFTERNOON
FOR SOUTHWEST IOWA AND NORTHEAST NEBRASKA.
LAT...LON 4220 9647 4215 9671 4218 9682 4226 9683
4227 9682 4227 9679 4226 9673 4228 9672
4228 9654
TIME...MOT...LOC 2207Z 222DEG 19KT 4223 9674
$$
NEC173-162215-
/O.CON.KOAX.TO.W.0018.000000T0000Z-140616T2215Z/
THURSTON NE-
508 PM CDT MON JUN 16 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN THURSTON COUNTY...
AT 507 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED ABOUT 5 MILES NORTHWEST OF THURSTON...OR 23 MILES SOUTH
OF PONCA...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN THURSTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4220 9647 4215 9671 4218 9682 4226 9683
4227 9682 4227 9679 4226 9673 4228 9672
4228 9654
TIME...MOT...LOC 2207Z 222DEG 19KT 4223 9674
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BOUSTEAD120
WWUS53 KOAX 162216
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
516 PM CDT MON JUN 16 2014
NEC173-162225-
/O.EXP.KOAX.TO.W.0018.000000T0000Z-140616T2215Z/
THURSTON NE-
516 PM CDT MON JUN 16 2014
...THE TORNADO WARNING FOR NORTHWESTERN THURSTON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY AFTERNOON
FOR SOUTHWEST IOWA AND NORTHEAST NEBRASKA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHERN THURSTON COUNTY UNTIL 545 PM.
LAT...LON 4220 9647 4215 9671 4218 9682 4226 9683
4227 9682 4227 9679 4226 9673 4228 9672
4228 9654
TIME...MOT...LOC 2213Z 234DEG 27KT 4223 9674
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 16, 4:14 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 16, 4:14 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 414 PM CDT MON JUN 16 2014 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 411 PM CDT MON JUN 16 2014 ELEMENTS NECESSARY FOR SVR STORM DEVELOPMENT COMING TOGETHER LATE THIS AFTN AND EVENING. AN OPEN GULF THE LAST 24HR HAS ALLOWED STRONG MOISTURE TRANSPORT INTO THE CNTRL PLAINS. MESO ANALYSIS INDICATING SFC DEW PTS IN THE LOW 70S HAVE PUSHED IN THE CWA ALONG WITH PWS VALUES APPROACHING 1.75". WITH STRONG BNDRY LYR THETA-E ADV UNDERWAY...INSTABILITY PARAMETERS HAVE INCREASED SIGNIFICANTLY WITH SBCAPES PUSHING 5500J/KG...LI -14. ALONG WITH FAVORABLE EFF-SRH IN PLACE...TORNADIC SUPERCELL DEVELOPMENT IS QUITE LIKELY...ESPECIALLY OVER THE NRN CWA WHERE BEST 0-1KM SRH...LOW LFC/LCL WILL BE FOCUSED. TWD LATE EVENING HRRR IS SHOWING STORMS EVOLVING INTO AN MCS AS IT MOVES INTO NW IA. TUES AND WED HEFTY MOISTURE WILL STILL BE IN PLACE TO PHASE WITH MUCH WARMER AIRMASS ADVECTING IN ALLOWING FOR QUITE MUGGY CONDITIONS. NAM AND GFS STILL PROG HEAT INDICES APPROACHING/AROUND 100 DEG BOTH DAYS. WED NIGHT...NEXT ROUND OF TSTM ACTIVITY EXPECTED TO FORM ON NOSE OF LLVL JET/BNDRY LYR THETA-E CONVG. HVY RA LOOKS PROBABLE GIVEN FAVORABLE PCPN EFFICIENCY/KI VALUES 40/PWS CLOSE TO 2". ACTIVITY THEN PROGGED TO GRADUALLY TAPER OFF ON THURSDAY. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEE
Hazardous weather outlook, Jun 16, 5:01 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 501 AM CDT MON JUN 16 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-170015- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 501 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY THROUGH THIS EVENING. A FEW STORMS COULD CONTAIN SMALL HAIL IN NORTHEAST NEBRASKA THIS MORNING. THEN...SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AS VERY HIGH INSTABILITY DEVELOPS AS DEEPER MOISTURE RETURNS TO THE REGION AND A WARM FRONT LIFTS NORTHWARD ACROSS THE PLAINS. VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY SUPERCELLS THAT DEVELOP LATER TODAY. AND ISOLATED TORNADO WILL ALSO BE POSSIBLE BETWEEN OMAHA AND SIOUX CITY. THUNDERSTORMS SHOULD PUSH EAST OF THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID CONDITIONS ARE EXPECTED FOR TUESDAY AND WEDNESDAY. AFTERNOON HEAT INDEX VALUES COULD APPROACH 95 TO 100 BOTH DAYS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER IN THE WEEK...FROM WEDNESDAY NIGHT THROUGH FRIDAY AS A COUPLE OF WEATHER DISTURBANCES MOVE ONTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DEWALD
In the hours before
Local storm report, Jun 16, 3:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
346 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO 8 S NORFOLK 41.92N 97.42W
06/16/2014 MADISON NE STORM CHASER
TORNADO WAS ON THE GROUND 338 PM TO 340 PM NEAR THE
JUNCTION OF HIGHWAY 81 AND 833 ROAD. THEN LIFTED.
&&
MILLERLocal storm report, Jun 16, 3:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
349 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 2 SW STANTON 40.95N 97.20W
06/16/2014 SEWARD NE LAW ENFORCEMENT
&&
KGROSSLocal storm report, Jun 16, 3:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
352 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 2 SW STANTON 41.93N 97.25W
06/16/2014 STANTON NE LAW ENFORCEMENT
&&
KGROSSLocal storm report, Jun 16, 4:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO STANTON 41.95N 97.22W
06/16/2014 STANTON NE TRAINED SPOTTER
HOME DESTROYED
&&
KGROSSLocal storm report, Jun 16, 4:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
412 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TORNADO 6 NNW STANTON 42.03N 97.27W
06/16/2014 STANTON NE STORM CHASER
HOME DESTROYED APPROXIMATELY 6 TO 7 MILES NORTH NORTHWEST
OF STANTON. STORM CHASER ALSO REPORTED TORNADO MOVING
ACROSS HIGHWAY 275 EAST OF NORFOLK.
&&
MILLERLocal storm report, Jun 16, 4:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TORNADO 5 NNW STANTON 41.04N 97.21W
06/16/2014 SEWARD NE STORM CHASER
HOME DESTROYED APPROXIMATELY 5 TO 6 MILES NORTH NORTHWEST
OF STANTON. STORM CHASER ALSO REPORTED TORNADO MOVING
ACROSS HIGHWAY 275 EAST OF NORFOLK. LOCATION CORRECTED.
&&
MILLERThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:01 PM CDT | River Flood Advisory | OAX | Dodge | 25 hr |
| Jun 16, 7:51 AM CDT | Special Weather Statement | OAX | Madison | 54 min |
| Jun 16, 7:58 AM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 32 min |
| Jun 16, 8:17 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 43 min |
| Jun 16, 8:27 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 48 min |
| Jun 16, 8:40 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 50 min |
| Jun 16, 8:41 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 49 min |
| Jun 16, 8:55 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 50 min |
| Jun 16, 9:21 AM CDT | Special Weather Statement | OAX | Cedar, Knox, Pierce, Stanton, Wayne | 24 min |
| Jun 16, 9:26 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 34 min |
| Jun 16, 9:29 AM CDT | Special Weather Statement | OAX | Colfax, Stanton, Wayne | 46 min |
| Jun 16, 9:44 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 46 min |
| Jun 16, 9:52 AM CDT | Special Weather Statement | OAX | Lancaster | 53 min |
| Jun 16, 9:58 AM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston, Wayne | 32 min |
| Jun 16, 10:23 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 37 min |
| Jun 16, 10:26 AM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 49 min |
| Jun 16, 10:32 AM CDT | Special Weather Statement | OAX | Cedar, Stanton, Wayne | 28 min |
| Jun 16, 10:40 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 50 min |
| Jun 16, 10:54 AM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston, Wayne | 36 min |
| Jun 16, 11:00 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 60 min |
| Jun 16, 11:18 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 27 min |
| Jun 16, 11:21 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 54 min |
| Jun 16, 11:24 AM CDT | Areal Flood Advisory | OAX | Cuming, Stanton, Thurston, Wayne | 3 hr |
| Jun 16, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Thurston | 36 min |
| Jun 16, 11:32 AM CDT | Areal Flood Advisory | OAX | Douglas | 3 hr |
| Jun 16, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 56 min |
| Jun 16, 11:42 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 33 min |
| Jun 16, 12:02 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 28 min |
| Jun 16, 2:04 PM CDT | Special Weather Statement | OAX | Boone, Madison, Platte, Stanton | 26 min |
| Jun 16, 2:07 PM CDT | River Flood Warning | OAX | Cass | 29 hr |
| Jun 16, 2:07 PM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 16, 2:07 PM CDT | River Flood Warning | OAX | Nemaha | 18 days |
| Jun 16, 2:07 PM CDT | River Flood Warning | OAX | Richardson | 18 days |
| Jun 16, 2:17 PM CDT | Special Weather Statement | OAX | Madison | 28 min |
| Jun 16, 2:57 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Jun 16, 3:03 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte, Stanton | 42 min |
| Jun 16, 3:40 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 50 min |
| Jun 16, 3:41 PM CDT | Tornado Warning | OAX | Cuming, Stanton | 34 min |
| Jun 16, 4:12 PM CDT | Tornado Warning | OAX | Cuming, Stanton, Wayne | 48 min |
| Jun 16, 4:29 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Thurston, Wayne | 46 min |
| Jun 16, 5:05 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 4 hr |
| Jun 16, 5:15 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 30 min |
| Jun 16, 5:19 PM CDT | Tornado Warning | OAX | Thurston | 26 min |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.